# SDR SWAA2025012287761

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,202 hours, 14,871 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR AH - RH EMERGENCY EXIT ROW SEATS 13DEF 14DEF MISSING ONE-WAY TRAY TABLE LATCHES<[01] REMOVED AND REPLACED 6 EACH SEAT TRAY TABLE LATCHES FOR ONE WAY LOCKING LATCHES AT ROW 13DEF AND 14DEF IAW B737-800 CMM 25-22-46.;[02] REMOVED AND REPLACED 6 EACH SEAT TRAY TABLE LATCHES FOR ONE WAY LOCKING LATCHES AT ROW 13DEF AND 14DEF IAW B737-800 CMM 25-22-46. PO# 1107245.2;[03] REMOVED AND REPLACED 6 EACH SEAT TRAY TABLE LATCHES FOR ONE WAY LOCKING LATCHES AT ROW 13DEF AND 14DEF IAW B737-800 CMM 25-22-46. PO# 1107245.2
